MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TEN SYSTEM GRAPHIC CASE; TRAY,SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TEN SYSTEM GRAPHIC CASE; TRAY,SURGICAL INSTRUMENT
Catalog Number 690.109
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information not available for reporting.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported the reamer/irrigator/aspirator (ria) instrument set and the titanium elastic nail (ten) system set were not delivered to sterile processing and, therefore, not sterilized for use on (b)(6) 2018.Patient was in pre-operative staging when the issue was noted.Surgery was cancelled and patient was notified to return home.Surgery was rescheduled for the following day, (b)(6) 2018.This report is for one (1) titanium elastic nail system set.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Corrected data: the initial complaint was re-reviewed and found not reportable.Re-reviewed due to information obtained from the investigation.The product was not returned to us customer quality, however an investigation was completed by the courier service.Based on the returned report the white glove process was not completed, which was attributed to human error.There is no product deficiency alleged and the complaint is directly attributed to the delivery status of the sets being left at the receiving dock by the vendor rather than being delivered to sterile processing.The reportability will be updated from si to nr as it has been identified that there was no product allegation and there was no related kit stocking issue.This event was a result of human error from the vendor.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TEN SYSTEM GRAPHIC CASE
Common Device Name
TRAY,SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7510682
Report Number2939274-2018-52160
Device Sequence Number19238287
Product Code FSM
UDI-Device Identifier10886982251954
UDI-Public(01)10886982251954
Combination Product (Y/N)N
Initial Reporter StateDE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number690.109
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2018
Supplement Date Received by Manufacturer08/15/2018
Initial Report FDA Received Date05/14/2018
Supplement Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;